# SDR FDEA202207181762

- Difficulty date: July 18, 2022
- Submitted: July 20, 2022
- Operation: Air carrier
- Aircraft: N935FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 22780
- Aircraft time: 94,508 hours, 37,717 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Part number: 311N504911
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 PYLON PANEL 433LR IS CRACKED IN CENTER AT LATCH. REPAIRED #1 PYLON PANEL 433LR BY REMOVING DAMAGED AREA AT LATCH AND BONDING FIBERGLASS PREPREG  REPAIR IAW  B757  SRM 51-70-08-0G AND BAC DWG 311N5049 REV AY
